# SDR 97ZZZX2662

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N991K
- Make and model: Piper PA-24-260
- Aircraft serial: 244055
- Engine: Lyc IO540D4A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD1
- Condition: Seal Leak
- Location: Fuel Inj
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

ENGINE ROUGHNESS DUE TO EXCESS RIGH MIXTURE.  FOUND RECENT OVERHAULED SERVO TO BE AT FAULT DUE TO SEAL LEAKING FUEL INTO AIR CHAMBER.  SERVO TSO SERVICE 30 HOURS.  SEAL, S/N 2539561.
